MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10605
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first day of the month of aware date as there was no date provided.Device is a combination product.
 
Event or Problem Description
It was reported that stent fracture occurred.The target lesion was located in a coronary artery.A 2.25x28mm synergy ii drug eluting stent was advanced to treat the lesion.However, the stent was fractured upon entering the artery.The device was removed and the procedure was completed with a different device.There were no patient complications reported and the patient was stable.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9879498
Report Number2134265-2020-03472
Device Sequence Number16998874
Product Code NIQ
UDI-Device Identifier08714729840268
UDI-Public08714729840268
Combination Product (Y/N)N
Initial Reporter CountryRQ
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2021
Device Model Number10605
Device Catalogue Number10605
Device Lot Number0023956644
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2020
Initial Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1